FACTORIZATION OF CERTAIN EVOLUTION OPERATORS USING LIE-ALGEBRA - CONVERGENCE THEOREMS


DEMIRALP M., RABITZ H.

JOURNAL OF MATHEMATICAL CHEMISTRY, vol.6, no.2, pp.193-204, 1991 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 6 Issue: 2
  • Publication Date: 1991
  • Doi Number: 10.1007/bf01192580
  • Title of Journal : JOURNAL OF MATHEMATICAL CHEMISTRY
  • Page Numbers: pp.193-204

Abstract

This work concerns convergence theorems with a sequence of xiBAR-approximants for exponential evolution operators with Lie operator arguments. A companion paper presents the formulation of the xi-approximants. The theorems presented in this paper give the conditions which are sufficient for convergence of the sequences. Although the main emphasis will be on convergence properties of the one-dimensional case, the generalization to multidimensional cases is quite straightforward.